CureZone   Log On   Join
Severe leaky gut
 
zena2 Views: 1,212
Published: 10 years ago
 

Severe leaky gut


Hi - I've been posting on the Candida Forum but thought if try the leaky gut forum to see if anyone has any ideas. I have severe leaky gut that makes me react to every substance I put in my body including my meds. Im going to try going off of them but my sleep aid is necessary because I only get 2 hours of sleep without it. With it, I wake up 5 1/2 hours after I take it no matter when it is with severe symptoms. I react to every food and to natural constipation pills too. I started L-glutamine a couple of weeks ago but so far no change. Its also adding to my constipation issues and I even react to that. Does anyone have ideas? I was treating with natural antifungals but reacted to those. Switched to Diflucan and actually don't think a reaction but on it for 6 weeks with no change in yeast symptoms which are also severe if I even add a tiny amount of carbs. The reactions are itchy rash, brain fog, anxiety sometimes very severe, rapid heart rate, tightness in chest. When I don't ingest anything, I can function for theost part until it starts all over again.
Any suggestions would be helpful. I'm desperate at this point.
 

 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2021  curezone.com

0.188 sec, (1)